# SDR SWAA2025072192496

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 68,490 hours, 40,820 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BRACKET CRACKED UNDER FWD INBD CORNER OF PANEL 551AT. REMOVED & REPLACED VERTICAL BRACKET UNDER FWD INBD CORNER OF PANEL 551AT. I.A.W. SRM 51-40-02.
